# SDR QXEA2013012000093

- Difficulty date: January 20, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236-258.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32S HAS CORROSION BETWEEN BS 236 AND 258.5.  REMOVED NECESSARY RIVETS FOM IAW SRM 51-42-05-02-01. CLEANED STRINGER IAW SRM 51-26-00-02-01.  NO CORROSION NOTED ON STRINGER, CORROSION ON FASTENERS ONLY.  ALODINED, PRIMED AND INSTALLED RIVETS IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-42-05-02-01.  APPLIED INTERIOR AND EXTERIOR PRIMER, TOP COAT AND CPC IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
